Injection site reactions are common not just for enbrel, but for any of the injectables. I started on humira and then switched to enbrel. I also got red welts around the injection sites. You can be prescribed a steroid cream that will help, if the sites hurt at all. Mine actually went away once my body got used to the enbrel (after about a month).
I don't think peripheral arterial disease is contraindicated in the use of the biologics, like enbrel. I believe congestive heart failure is, though. As long as your rheumatologist is aware of your condition, and your PAD symptoms don't get worse, you should be ok. I'm sure it's scary, though, to know that your cousin died of PAD--his death wasn't linked to the enbrel, was it?
Current dx: Rheumatoid Arthritis
Suspected dx: UCTD/Early Lupus
Current Meds: Enbrel, Plaquenil, Methotrexate, nexium, tramadol, nasonex,Tylenol PM
Past Meds: Relafen, Vioxx, Mobic, Voltaren, Sulfasalazine, Entocort, Prednisone, Humira, Reglan, zyrtec, zegerid, aciphex